# SDR JJBA20181020017

- Difficulty date: October 20, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 36,780 hours, 22,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LOWER THRESHOLD OF THE FWD SERVICE DOOR LOCATED BETWEEN FR 20-22. INSTALLED NEW LOWER THRESHOLD FWD SERVICE DOOR.
